# SDR ASAA2023042443033

- Difficulty date: April 24, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61556
- Aircraft time: 20,134 hours, 6,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 141A5810464
- Condition: Peeling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 141A5810-464 HAS SURFACE DAMAGE. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO FWD WET AREA FLOOR PANEL 141A5810-464 IAW B737-900ER-53-00-50-2R-1.
